# SDR YENA200666

- Difficulty date: August 19, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 822 hours, 566 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2726CH1
- Part serial: K03544
- Condition: Overtemp
- Location: Nr 1
- Part time: 822 hours, 566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATT 1 OVERTEMP. REMOVED AND REPLACED BATT NR 1 IAW AMM 24-36-01.
